# SDR FDEA202309151600

- Difficulty date: September 15, 2023
- Submitted: September 15, 2023
- Operation: Air carrier
- Aircraft: N624FE
- Make and model: Doug MD-11F
- Aircraft serial: 48443
- Aircraft time: 114,724 hours, 24,515 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: AJC7060505
- Condition: Corroded
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMPENNAGE - AFT ACCESSORY COMPARTMENT SKIN LEFT HAND SIDE APPROXIMATELY STATION   2135 - 2145 AROUND LONGERON 35 LEFT FOUND CORRODED.   CORROSION AT EMPENNAGE AFT ACCESSORY COMPARTMENT SKIN LEFT HAND SIDE   APPROXIMATELY STATION 2135-2145 AROUND LONGERON 35 LEFT REMOVED AND FOUND   EXCEEDED LIMIT AS PER MD-11 SRM 53-70-01-2R FIGURE 201 SHEET 3 REPAIR 3. CORRODED SKIN   AT EMPENNAGE AFT ACCESSORY COMPARTMENT LEFT HAND SIDE APPROXIMATELY STATION   2135-2145 AROUND LONGERON 35 LEFT REPAIRED AS PER MD-11 SRM 53-70-01-2R FIGURE 201   REPAIR 3. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
